# SDR DL76L050054

- Difficulty date: January 23, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 32,539 hours, 5,240 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL TIE BOLT SHEARED.  REPLACED WHEEL ASSY.
